Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN SONICISION 7; INSTRUMENT, ULTRASONIC SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN SONICISION 7; INSTRUMENT, ULTRASONIC SURGICAL
Model Number
SCD7A39
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Device defect.Door to lock battery would not lock in place.Event occurred while setting up care for the procedure in the or.
New Search
Submit an Adverse Event Report
Brand Name
SONICISION 7
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer
(Section D)
COVIDIEN
60 middletown ave
north haven CT 06473
MDR Report Key
24160628
Report Number
24160628
Device Sequence Number
9019608
Product Code
LFL
UDI-Device Identifier
10884521794795
UDI-Public
(01)10884521794795(17)301014(10)52880278X(20)02
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
12/19/2025
Report Date
(Section F)
12/19/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
SCD7A39
Device Lot Number
52880278X
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/23/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
12/19/2025